Alert archive / Pennsylvania / Wind Advisories in 2022
Wind Advisory 3, NWS State College, PA
NWS State College, PA issued this wind advisory at Feb 18, 2022, 2:47 PM EST for 33 counties in Pennsylvania. It took effect at Feb 19, 2022, 4:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2022, 2:47 PM EST (19:47 UTC)
- In effect from
- Feb 19, 2022, 4:00 AM EST
- Expired
- Feb 19, 2022, 7:00 PM EST
- In force
- 15 hr
- Issued by
- NWS State College, PA
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 113 kt
- 0-1 km storm-relative helicity
- -215 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
312 WWUS71 KCTP 181947 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 247 PM EST Fri Feb 18 2022 PAZ004>006-010-011-017-024-033-190800- /O.NEW.KCTP.WI.Y.0003.220219T0900Z-220220T0000Z/ Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 247 PM EST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... * WHAT...West winds 15 to 25 mph with gusts of 40 to 50 mph expected. * WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, Cambria and Somerset Counties. * WHEN...From 4 AM to 7 PM EST Saturday. Dangerous snow squalls with high wind gusts are most likely during the early morning, while the strongest wind gusts will occur during the late morning into the early evening. * IMPACTS...Poor travel conditions due to blowing snow. The wind could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Snow and perhaps dangerous snow squalls will occur in the early morning hours. Light snow showers are also expected to return after noon. Blowing snow and reduced visibility can be expected during and after snowfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-190800- /O.NEW.KCTP.WI.Y.0003.220219T1400Z-220220T0000Z/ Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Renovo, Philipsburg, State College, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 247 PM EST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of central Pennsylvania. * WHEN...From 9 AM to 7 PM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing snow will reduce visibility and cause poor travel conditions during and after snowfall. * ADDITIONAL DETAILS...Snow showers are expected and dangerous snow squalls are also possible, mainly north and west of Interstate 81. Blowing snow and reduced visibility can be expected during and after snowfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
3 follow-up statements
742 WWUS71 KCTP 190350 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 1050 PM EST Fri Feb 18 2022 PAZ004>006-010-011-017-024-033-191600- /O.CON.KCTP.WI.Y.0003.220219T0900Z-220220T0000Z/ Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 1050 PM EST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... * WHAT...West winds 15 to 25 mph with gusts of 40 to 50 mph expected. * WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, Cambria and Somerset Counties. * WHEN...The strongest winds will be from late morning through late afternoon. * IMPACTS...The wind could blow around unsecured objects. Tree limbs could be blown down, causing isolated outages. * ADDITIONAL DETAILS...Snow showers and squalls will produce around an inch of accumulation during the morning hours. Strong winds will then cause areas of blowing snow to linger into the afternoon, possibly resulting in lingering travel issues. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-191600- /O.CON.KCTP.WI.Y.0003.220219T1400Z-220220T0000Z/ Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Renovo, Philipsburg, State College, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 1050 PM EST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of central Pennsylvania. * WHEN...From 9 AM to 7 PM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down, resulting in isolated power outages. * ADDITIONAL DETAILS...Snow showers and squalls will move through the area during the late morning and early afternoon, possibly resulting in hazardous travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
770 WWUS71 KCTP 190355 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 1055 PM EST Fri Feb 18 2022 PAZ004>006-010-011-017-024-033-191600- /O.CON.KCTP.WI.Y.0003.220219T0900Z-220220T0000Z/ Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 1055 PM EST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... * WHAT...West winds 15 to 25 mph with gusts of 40 to 50 mph expected. * WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, Cambria and Somerset Counties. * WHEN...The strongest winds will be from late morning through late afternoon. * IMPACTS...The wind could blow around unsecured objects. Tree limbs could be blown down, causing isolated outages. * ADDITIONAL DETAILS...Snow showers and squalls will produce around an inch of accumulation during the morning hours. Strong winds will then cause areas of blowing snow to linger into the afternoon, possibly resulting in lingering travel issues. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-191600- /O.CON.KCTP.WI.Y.0003.220219T1400Z-220220T0000Z/ Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Renovo, Philipsburg, State College, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 1055 PM EST Fri Feb 18 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of central Pennsylvania. * WHEN...From 9 AM to 7 PM EST Saturday. The strongest winds will occur during the afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down, resulting in isolated power outages. * ADDITIONAL DETAILS...Snow showers and squalls will move through the area during the late morning and early afternoon, possibly resulting in hazardous travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
189 WWUS71 KCTP 190847 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 347 AM EST Sat Feb 19 2022 PAZ004>006-010-011-017-024-033-200000- /O.CON.KCTP.WI.Y.0003.220219T0900Z-220220T0000Z/ Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 347 AM EST Sat Feb 19 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts 40 to 50 mph expected. * WHERE...Cambria, Clearfield, Somerset, Elk, Cameron, McKean, Warren and Potter Counties. * WHEN...Until 7 PM this evening. The strongest winds will occur from late morning through late afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-200000- /O.CON.KCTP.WI.Y.0003.220219T1400Z-220220T0000Z/ Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Renovo, Philipsburg, State College, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 347 AM EST Sat Feb 19 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts 45 to 50 mph expected. * WHERE...Portions of central Pennsylvania. * WHEN...From 9 AM this morning to 7 PM EST this evening. The strongest winds will occur this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ MRS/JRB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 18, 2:24 PM EST, 23 minutes earlier.
Area forecast discussion, Feb 18, 2:24 PM EST, 23 minutes before
Area Forecast Discussion National Weather Service State College PA 224 PM EST Fri Feb 18 2022 .SYNOPSIS... Breezy and much colder today with rain and snow showers early this morning giving way to a mix of clouds and sunshine. The risk of flooding will remain elevated across the northern tier of central PA through midday due to a combination of excessive runoff, snowmelt, and potential ice jams. Snow squalls are possible Saturday morning into the early afternoon. Fair weather and moderating temperatures are expected Sunday through Monday with soaking rain returning to the area on Tuesday. && .NEAR TERM /THROUGH TONIGHT/... Dwindling SHSN over the Laurels with hardly a flurry elsewhere in the mtns. Drying evident on the sat pics and in the dropping dewpoints. Expect some more clearing for the west, but clouds will return on WAA ahead of the strong Clipper system. Mainly clear sky for the rest of the area thru sunrise. Temps will fall off at first tonight, but stabilize or even rise just a tad over the NW where clouds and light snow come back in before sunrise. Mins should be widespread l-m20s with early teen readings in the NW. WAA precip should develop a couple of hours before the squall potential ramps up and the cold front nears/passes late at night. This might make a dusting to an inch in the NW. Squall potential is the main threat very late tonight as conditions become classic/excellent. But, they/it (likely one longer squall perpendicular to the flow) is progged by many CAMs to arrive in Warren Co right at or slightly before sunrise. Gusty winds will make visbys lower in the snow. The snow/squalls will also be arriving as some are headed out for the day. It's not a workday for many, but still a likely time for people to head out. This combination of threats (snow, blowing snow, squalls, time of day) despite not meeting strict snow amount (or ice) criteria has made it a tough decision. But, we will post a winter wx advy for the Alleghenies and Laurels for the morning hours. A wind advisory will also go up at the same time, as the winds will pick up with the front/squalls and last for much of the rest of the day, perhaps not peaking until late aftn. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... Squall potential is now pretty much a certainty. The threat for advy wind gusts is also very high, if not totally certain. Thus, a wind advy will stretch across all the CWA for the period along and after the passage of the cold front and attendant squalls. As has been discussed for a couple of shifts, the snow squall parameter is maximized in the morning hours. Many CAMs have a narrow squall progged to cross the area from NW to SE from 11Z NW thru 17-18Z far SE. The potency and coverage of any squalls will likely be decreased somewhat as they descend the mtns and get into the Lower Susq. However, the early rise in temps over places SE of IPT-UNV-AOO will decrease stability and make it worse/more-likely for flash freezes to occur if heavy snow falls on the warm pavement and then temps fall. We will taper PoPs off from 100s W to 40-50 far SE since it may not make measurable snow past Blue Mtn. Any snow squall warnings will be issued in addition to the wind advy since the threat for wind gusts 40+KT exists for much of the day over the bulk of the CWA (mainly aftn/early evening over the east). As mentioned above...the strict criteria of 3" of snow is not expected to be met in the wrn mtns, but the blowing snow, time of day of passage of strong/severe snow squalls is worth issuance of a wint wx advy there. After the front/squalls pass thru, the winds really pick up with sharp pressure rises. It should also dry out again. But, some SHSN will linger over the NW. These should die off in the aftn, but blowing snow could continue to cause problems. Temps fall for everyone on strong CAA post-fropa. Excellent clearing Sat night will allow temps to fall into the single digits NW and lower-mid teens elsewhere. The wind will not go away, so we won't be looking at temps dropping off as badly as if they would calm. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Fair wx returns for the second half of the weekend as high pressure drifts over CPA Sunday morning before migrating off the Mid Atlc coast Sunday night. As the high pushes offshore, return flow will usher in milder temps. Temps will warm into the 40s Sunday afternoon with plenty of sunshine and breezy (but no longer windy) conditions. Monday looks quite pleasant with temps warming to the 50s with a mix of sun and clouds and light winds. Medium range guidance supports a good chance of rain Tuesday associated with a wave of low pressure lifting out of the Miss Valley, then across the eastern Grt Lks. Drier, cooler conditions should arrive Wednesday, as trailing cold front clears the area. Focus then shifts to a developing area of low pressure lifting north from the Gulf Coast. Plenty of uncertainty with regard to the track of this system. However, enough agreement in timing among ensemble members to ramp up POPs Thursday PM. With a blocking high over New England, odds currently favor at least some wintry precipitation with this system. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... West northwest winds will continue to gust into the 20s this afternoon. VFR will prevail in most places through tonight. An Alberta Clipper pushes across central PA Saturday morning through early afternoon, with conditions favorable for SHSN and even stronger/gustier squalls. These will be short- lived, and will likely decrease in intensity as they move into and out of the central mtns into the valleys of the SE. Large- scale gusts will already be in the 30s or higher. Outlook... Sun...VFR. 20-25kt wind gusts from 180-210 degrees. Mon...No sig Wx. Mon PM-Tues...Deteriorating conditions with RA. Lowest cigs/vis on Tues. LLWS possible. && .HYDROLOGY... All minor points falling at this point. Te larger rivers will continue to swell, but no river forecast points look like they will exceed their respective flood stages. A few points will linger a few feet below flood for a couple of days. But, we'll have a couple of days before more rain enters the picture Mon night and Tues. && .CLIMATE... Mild and wet conditions on Thursday 2/17 resulted in the following daily records being set or tied: BFD Record high temperature of 54 ties the old record set in 2006 and matched in 2011. Rainfall of 1.53 inches breaks the previous record of 0.93 inches set in 1961. It was the 3rd-wettest February day on record (1.57 inches on 2/25/1961 and 1.55 inches on 2/15/1990). AOO Rainfall of 0.71 inches breaks the previous record of 0.47 inches set in 1982. && .CTP WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 AM to 7 PM EST Saturday for PAZ012-018- 019-025>028-034>037-041-042-045-046-049>053-056>059-063>066. Winter Weather Advisory from 4 AM to 9 AM EST Saturday for PAZ004>006-010-011-017-024-033. Wind Advisory from 4 AM to 7 PM EST Saturday for PAZ004>006- 010-011-017-024-033. && SYNOPSIS...Dangelo NEAR TERM...Dangelo SHORT TERM...Dangelo LONG TERM...DeVoir/Fitzgerald/Colbert AVIATION...DeVoir/RXR/Banghoff HYDROLOGY... CLIMATE...
Hazardous weather outlook, Feb 18, 1:33 PM EST, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service State College PA 133 PM EST Fri Feb 18 2022 PAZ057>059-063>066-191845- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 133 PM EST Fri Feb 18 2022 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A snow squall is possible during mid-day on Saturday and could cause dangerous driving conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-191845- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry- 133 PM EST Fri Feb 18 2022 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snow squalls are possible Saturday morning and could cause dangerous driving conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 18, 1:20 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND DMG 1 NE FAIRFIELD 39.80N 77.36W
02/18/2022 ADAMS PA CO-OP OBSERVER
APPROX 10 TREES DOWN DURING THE OVERNIGHT OR
EARLY MORNING HOURS.
&&
MRCLocal storm report, Feb 18, 1:33 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 PM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM NON-TSTM WND DMG 1 NNW GARRETT 39.87N 79.07W
02/18/2022 SOMERSET PA EMERGENCY MNGR
MULTIPLE TREES DOWN BETWEEN SOMERSET AND
MEYERSDALE DUE TO STRONG WINDS OVERNIGHT.
&&
MRCThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:17 AM EST | Areal Flood Advisory | CTP | Lycoming, Sullivan, Tioga | 3 hr |
| Feb 18, 3:51 AM EST | Special Weather Statement | CTP | Adams, Dauphin, Lancaster, Lebanon, Schuylkill, York | 54 min |
| Feb 18, 4:44 AM EST | Special Weather Statement | CTP | Lancaster | 46 min |
| Feb 18, 2:29 PM EST | Winter Weather Advisory | CTP | Cambria, Cameron, Clearfield, Elk, McKean, Potter and 2 more | 26 hr |
Nearby
Wind Advisories in Pennsylvania, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.